Volume 211,
Issues 1-3,
January 2000
- Gayla S. Domke, Johannes H. Hattingh, Michael A. Henning, Lisa R. Markus:
Restrained domination in trees.
1-9
Electronic Edition (link) BibTeX
- Jean E. Dunbar, Dean G. Hoffman, Renu C. Laskar, Lisa R. Markus:
alpha-Domination.
11-26
Electronic Edition (link) BibTeX
- Oya Ekin, Stephan Foldes, Peter L. Hammer, Lisa Hellerstein:
Equational characterizations of Boolean function classes.
27-51
Electronic Edition (link) BibTeX
- C. Grant, Christopher A. Rodger:
An n to 2n embedding of incomplete idempotent latin squares for small values ofn.
53-74
Electronic Edition (link) BibTeX
- Khee Meng Koh, Eng Guan Tay:
On optimal orientations of cartesian products of graphs (ii): complete graphs and even cycles.
75-102
Electronic Edition (link) BibTeX
- Germain Kreweras, Dominique Dumont:
Sur les anagrammes alternés.
103-110
Electronic Edition (link) BibTeX
- Gangsong Leng, Yao Zhang, Bolin Ma:
Largest parallelotopes contained in simplices.
111-123
Electronic Edition (link) BibTeX
- Michael E. Mays, Jerzy Wojciechowski:
A determinant property of Catalan numbers.
125-133
Electronic Edition (link) BibTeX
- Miwako Mishima, Masakazu Jimbo:
Recursive constructions for cyclic quasiframes and cyclically resolvable cyclic Steiner 2-designs.
135-152
Electronic Edition (link) BibTeX
- Norbert Polat:
On infinite bridged graphs and strongly dismantlable graphs.
153-166
Electronic Edition (link) BibTeX
- Jian Shen:
On the girth of digraphs.
167-181
Electronic Edition (link) BibTeX
- Adrian Dumitrescu, William L. Steiger:
On a matching problem in the plane.
183-195
Electronic Edition (link) BibTeX
- Claude Berge, Bruce A. Reed:
Optimal packings of edge-disjoint odd cycles.
197-202
Electronic Edition (link) BibTeX
- Josep M. Brunat, Montserrat Maureso:
Endo-circulant digraphs of degree two and Cayley digraphs on finite abelian groups.
203-208
Electronic Edition (link) BibTeX
- Ernest J. Cockayne, Devon McCrea, Christina M. Mynhardt:
Nordhaus-Gaddum results for CO-irredundance in graphs.
209-215
Electronic Edition (link) BibTeX
- Peter Dankelmann, Lutz Volkmann:
Degree sequence conditions for maximally edge-connected graphs depending on the clique number.
217-223
Electronic Edition (link) BibTeX
- Michael D. Hirschhorn:
Some formulae for partitions into squares.
225-228
Electronic Edition (link) BibTeX
- Yuan Hong, Jin-Long Shu:
A sharp upper bound for the spectral radius of the Nordhaus-Gaddum type.
229-232
Electronic Edition (link) BibTeX
- Brad Jackson, Gerhard Ringel:
Variations on Ringel's earth-moon problem.
233-242
Electronic Edition (link) BibTeX
- Jaroslav Jezek, Petar Markovic, Miklós Maróti, Ralph McKenzie:
Equations of tournaments are not finitely based.
243-248
Electronic Edition (link) BibTeX
- Robert Johansson:
Triangle-factors in a balanced blown-up triangle.
249-254
Electronic Edition (link) BibTeX
- Henry A. Kierstead:
On the choosability of complete multipartite graphs with part size three.
255-259
Electronic Edition (link) BibTeX
- Alon Nilli:
Triangle-free graphs with large chromatic numbers.
261-262
Electronic Edition (link) BibTeX
- Yoomi Rho:
An extremal problem concerning graphs not containing Kt and Kt, t.
263-268
Electronic Edition (link) BibTeX
- Uwe Schnell:
FCC versus HCP via parametric density.
269-274
Electronic Edition (link) BibTeX
- Jorge Jiménez Urroz:
Congruences for the partition function in certain arithmetic progressions.
275-280
Electronic Edition (link) BibTeX
- Kazuhiko Ushio:
Sk-factorization of symmetric complete tripartite digraphs.
281-286
Electronic Edition (link) BibTeX
- Yuansheng Yang, Jianhua Lin, Chunli Wang, Kaifeng Li:
On Kotzig's conjecture concerning graphs with a unique regular path-connectivity.
287-298
Electronic Edition (link) BibTeX
Copyright © Sat May 16 23:57:02 2009
by Michael Ley (ley@uni-trier.de)